# SDR COMA9660141

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Aft Equip Bay
- Part time: 6,993 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 HYDRAULIC SYSTEM INDICATES ZERO PRESSURE.  REPLACED BROKEN WIRE AT HYDRAULIC PRESSURE TRANSDUCER.
